Remarks to a paper of V. Komornik

Joó, István: Remarks to a paper of V. Komornik. Acta scientiarum mathematicarum, (47) 1-2. pp. 201-204. (1984)

[img] Cikk, tanulmány, mű
math_047_fasc_001_002_201-204.pdf

Download (832kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
Page Range: pp. 201-204
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 204. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/14970

Actions (login required)

View Item View Item